# SDR SWAA041229

- Difficulty date: May 1, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 43,899 hours, 43,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND BULLNOSE LIGHT LENS AT ROW 8 ABC CRACKED.  REMOVED AND REPLACED LIGHT LENS PER MM.
